# SDR AALA202507088423

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 68,527 hours, 28,425 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS FORWARD LAVATORY DOOR STICKS. FOUND HINGE ON FORWARD LAVATORY DOOR TO HAVE EXCESSIVE PLAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
